# SDR R61A2021011900070

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 8,350 hours, 5,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM STRIP IS MISSING FROM FLOOR IN FRONT OF WARDROBE CLOSET.  R & R MISSING PHOTOLUMINESCENT STRIP.
